# SDR CALA9701362

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Condition: Leaking
- Location: Nr 8 Spoiler
- Part time: 24,722 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM HYDRAULIC QUANTITY DROPPED TO 3/8 FULL IN FLIGHT.  THE NR 2 ENGINE B-PUMP LOW PRESSURE LIGHT ILLUMINATED DURING APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 8 FLIGHT SPOILER ACTUATOR LEAKING.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-61-51.  THE B-SYSTEM RESERVOIR WAS SERVICED.  IN ADDITION, THE NR 2 ENGINE B-SYSTEM HYDRAULIC ENGINE DRIVEN PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
